# SDR AWXA200400737

- Difficulty date: June 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,919 hours, 38,377 cycles
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Syncronizer
- Part number: 2061141
- Part serial: 1594
- Condition: Faulty
- Location: Te Flaps
- Part time: 12,732 hours, 9,190 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL, ON APPROACH, ENROUTE FLAPS FAILED TO EXTEND BEYOND FLAPS 5, USED ALTERNATE FLAP PROCEDURES TO EXTEND FLAPS TO 15. MAINTENANCE REMOVED AND REPLACED FLAP POSITION INDICATOR IAW T/C  1B27001, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL TEST OF FLAP POSITION INDICATOR S/N 1594 CONFIRMED REASON FOR REMOVAL FINDING THE RT SYNCHRO INOPERATIVE, AND THE LT SYNCHRO SLUGGISH. REPLACED RT SYNCHRO, AND CLEANED AND LUBRICATED THE LT SYNCHRO BEARINGS IAW CMM 27-50-03.
